Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Left knee replaced, nauseating sensation after dinner, tingling in the operated area. Taking vitamin supplements. Advise?

Hi Doc, my mom had a left knee replacement on 4th April. Recovery is good, she is doing her regular exercises, but she has nauseating sensation in the night after dinner and cannot sleep due to heavy tingling sensation in the operated and non operated leg. She has stopped all the painkillers since last 4 days. She is only taking vitamin supplements ie refiner on and gem cal and vit C. Can u advise.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Hi, nausea could be due to antibiotics and pain killers, can persist for a few days after stopping. It could also be due to vitamin supplement (it has a typical smell). Lastly, Gemcal could be taken a half hour before meals, calcium when mixed with food can form insoluble salts and result in nausea & flatulence. Tingling in the legs points out to a nerve/ spine related problem (also could be related to Diabetes if she has the condition), and will benefit from Pregabalin+ Methylcobalamin preparations like Lyrica75 in consultation with you doctor.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor